# SDR USAAD99158

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD-PIT - FLT 1272 - AFTER LANDING GEAR EXTENSION ALL THREE RED GEAR INDICATION LIGHTS REMAINED LIT.  THE LANDING GEAR WAS CYCLED AND ALL THE LIGHTS INDICATED GREEN.  MAINTENANCE INSPECTED ALL THE GEAR INDICATION SENSORS, JACKED THE AIRCRAFT AND PERFORMED MULTIPLE GEAR SWINGS.  THE INDICATION PROBLEM COULD NOT BE DUPLICATED.  (M)
